Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 164932, 6 pages
http://dx.doi.org/10.1155/2014/164932
Research Article

Two-Parameter Inversion of Fluid-Saturated Porous Medium with Niche Ant Colony Algorithm

Harbin Institute of Technology Shenzhen Graduate School, Shenzhen, Guangdong 518055, China

Received 6 November 2013; Accepted 2 December 2013; Published 9 January 2014

Academic Editor: Manuel Ruiz Galan

Copyright © 2014 Xin-Ming Zhang and Li-Rong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin-Ming Zhang and Li-Rong Wang, “Two-Parameter Inversion of Fluid-Saturated Porous Medium with Niche Ant Colony Algorithm,” Mathematical Problems in Engineering, vol. 2014, Article ID 164932, 6 pages, 2014. https://doi.org/10.1155/2014/164932.